Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 12, NWS Melbourne, FL

January 21, 2014

NWS Melbourne, FL issued this small craft advisory at Jan 21, 2014, 2:54 PM EST. It took effect at Jan 22, 2014, 4:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2014, 2:54 PM EST (19:54 UTC)
In effect from
Jan 22, 2014, 4:00 AM EST
Expired
Jan 22, 2014, 4:00 PM EST
In force
12 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WHUS72 KMLB 211954
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
254 PM EST TUE JAN 21 2014

AMZ575-220900-
/O.EXT.KMLB.SC.Y.0010.000000T0000Z-140122T0000Z/
/O.EXA.KMLB.GL.W.0003.140122T0000Z-140122T0900Z/
/O.NEW.KMLB.SC.Y.0012.140122T0900Z-140122T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
254 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY. 

* WINDS AND SEAS...WEST WINDS WILL INCREASE TO AROUND 25 KNOTS
  TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT.
  OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN
  ATLANTIC TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET OFFSHORE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-220900-
/O.CON.KMLB.SC.Y.0010.000000T0000Z-140122T0000Z/
/O.CON.KMLB.GL.W.0003.140122T0000Z-140122T0900Z/
/O.CON.KMLB.SC.Y.0011.140122T0900Z-140122T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
254 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WINDS AND SEAS...WINDS WILL INCREASE TO 25 TO 30 KNOTS TONIGHT
  OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT. OCCASIONAL
  GUSTS TO GALE FORCE WILL BE POSSIBLE LATE THIS AFTERNOON WITH
  FREQUENT GUSTS TO GALE FORCE TONIGHT. SEAS WILL BUILD TO 8 TO 10
  FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-220900-
/O.CON.KMLB.SC.Y.0010.000000T0000Z-140122T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
254 PM EST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WINDS AND SEAS...WEST WINDS WILL INCREASE TO AROUND 25 KNOTS
  TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT.
  OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN
  ATLANTIC TONIGHT. SEAS WILL BUILD TO 6 TO 8 FEET NEAR
  SHORE...AND 7 TO 9 FEET OFFSHORE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
623 
WHUS72 KMLB 220916
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EST WED JAN 22 2014

AMZ575-222100-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-140122T0900Z/
/O.CON.KMLB.SC.Y.0012.000000T0000Z-140122T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
416 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL
  DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL EXIST UP TO
  8-10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-222100-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-140122T0900Z/
/O.CON.KMLB.SC.Y.0011.000000T0000Z-140122T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
416 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL
  DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL EXIST UP TO
  8-10 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-222100-
/O.CON.KMLB.SC.Y.0010.000000T0000Z-140122T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
416 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS WILL DECREASE
  TO 10 TO 15 KNOTS BY LATE AFTERNOON. SEAS WILL EXIST UP TO 5 TO
  7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
724 
WHUS72 KMLB 221506
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1006 AM EST WED JAN 22 2014

AMZ550-552-555-221615-
/O.CAN.KMLB.SC.Y.0010.000000T0000Z-140122T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1006 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ575-222100-
/O.CON.KMLB.SC.Y.0012.000000T0000Z-140122T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1006 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL
  DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL PEAK AT 7
  TO 8 FEET LATE THIS MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-222100-
/O.CON.KMLB.SC.Y.0011.000000T0000Z-140122T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1006 AM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 TO 25 KNOTS WILL
  DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL PEAK AT 7
  TO 8 FEET LATE THIS MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
425 
WHUS72 KMLB 222103
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EST WED JAN 22 2014

AMZ575-222215-
/O.EXP.KMLB.SC.Y.0012.000000T0000Z-140122T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
403 PM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD EXERCISE CAUTION OFFSHORE TONIGHT.


$$

AMZ570-572-222215-
/O.EXP.KMLB.SC.Y.0011.000000T0000Z-140122T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
403 PM EST WED JAN 22 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD EXERCISE CAUTION OFFSHORE TONIGHT.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 2:50 PM EST, 4 minutes earlier.

Area forecast discussion, Jan 21, 2:50 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
250 PM EST TUE JAN 21 2014

.DISCUSSION...
THIS AFTERNOON-TONIGHT...PRE-FRONTAL BAND THAT DEVELOPED EARLIER
THIS MORNING OVER THE PANHANDLE HAS HELD TOGETHER SURPRISINGLY WELL
AS IT MOVES THROUGH CENTRAL FLORIDA...DESPITE THE SOMEWHAT HOSTILE
ENVIRONMENT. ITS LIKELY THAT THE 125-130KT JET NOSING INTO THE
CENTRAL PENINSULA HAS HELPED THIS ACTIVITY...ALONG WITH THE
SECONDARY NARROW BANDS OF ACTIVITY WITH THE ACTUAL FRONT OVER THE
BIG BEND REGION.

HAVE ADDED ISOLATED THUNDERSTORMS IN FOR THE NEXT FEW HOURS ACROSS
THE ORLANDO METRO BASED ON CURRENT TRENDS...AND A FEW SHOWERS/STORMS
WILL TAP INTO THE GUSTY WINDS JUST ABOVE THE SURFACE AND PRODUCE
GUSTS UP TO 40 MPH.

THIS BAND WILL SLIDE THROUGH THE REST OF THE REGION THROUGH SUNSET
WITH THE ACTUAL COLD FRONT CLOSE ON ITS HEELS A FEW HOURS LATER.
HAVE KEPT THE MENTION OF SHOWERS IN THE FORECAST THROUGH THE EVENING
FOR ACTIVITY WITH THE ACTUAL FRONT...AND LINGERING ALONG LAKE
OKEECHOBEE LATE THIS EVENING BEFORE THE FRONT CLEARS THE STATE.

BREEZY NORTHWEST WINDS BEHIND THE FRONT WILL QUICKLY USHER IN A COLD
AND DRY AIRMASS WITH OVERNIGHT LOWS FALLING INTO THE LOW TO MID 30S
BY DAYBREAK NORTH AND WEST OF I-4...THE UPPER 30S/LOW 40S ACROSS
METRO ORLANDO...OSCEOLA...AND BREVARD COUNTIES...AND THE MID 40S
ALONG THE TREASURE COAST. WITH WINDS REMAINING AROUND 10-15 MPH
OVERNIGHT...THE MAIN CONCERN WILL BE MORNING WIND CHILLS RATHER THAN
A FREEZE...THOUGH A FEW LOCATIONS AROUND LAKE GEORGE MAY BRIEFLY
TOUCH 32F. A WIND CHILL ADVISORY IS IN EFFECT FOR ALL AREAS FROM
BREVARD-OSCEOLA COUNTIES NORTHWARDS.

WEDNESDAY...ROBUST COLD AIR ADVECTION WILL MAKE FOR A CHILLY DAY
WITH HIGHS IN THE 50S FOR ALL BUT MARTIN COUNTY WHO SHOULD SEE LOW
60S. BREEZY CONDITIONS IN THE MORNING WILL KEEP WIND CHILLS BELOW
40F THROUGH LATE MORNING FOR AREAS WITHIN THE ADVISORY. OTHERWISE IT
WILL BE MOSTLY SUNNY AND DRY.

THU-FRI...(PREVIOUS DISC) MODELS CONTINUE TO SPARE CENTRAL
FLORIDA FROM THE MORE EXTREME COLDER WEATHER EXPECTED OVER MUCH OF
THE EASTERN U.S. INTO LATE WEEK AS A MORE ZONAL FLOW CONTINUES
ACROSS THE AREA IN THE BASE OF A BROAD 500MB TROUGH. HOWEVER
TEMPERATURES WILL STILL REMAIN BELOW NORMAL WITH LOW LEVEL
NORTHERLY FLOW PERSISTING INTO LATE WEEK...REINFORCED BY ANOTHER
COLD FRONT EARLY FRIDAY. HIGHS WILL GENERALLY BE IN THE 60S EXCEPT
NEAR 70 DEGREES OVER MARTIN COUNTY AND LOWS WILL RANGE FROM THE
UPPER 30S OVER NORMALLY COLDER PORTIONS OF THE INTERIOR TO 40S
ELSEWHERE. A MODERATE SURGE OF N/NE WINDS ALONG AND JUST BEHIND
THE FRONT FRIDAY MAY GENERATE A FEW SHOWERS OVER THE COASTAL
WATERS...BUT MUCH OF THIS ACTIVITY SHOULD REMAIN OFFSHORE.

SAT-TUE...TROUGH OVER THE EASTERN U.S. IS MAINTAINED THROUGH THE
WEEKEND INTO EARLY NEXT WEEK WITH A MORE ZONAL FLOW ALOFT PERSISTING
ACROSS THE REGION. HIGH PRESSURE RIDGE EXTENDING OVER THE GULF AND
PUSHING SOUTH WILL PROVIDE A LOW LEVEL WESTERLY FLOW WHICH WILL
GRADUALLY WARM TEMPS BACK TO AROUND NORMAL BY LATE WEEKEND INTO
EARLY NEXT WEEK. WHILE EXACT DETAILS AND TIMING DIFFERENCES EXIST
BOTH THE GFS AND ECMWF BOTH SHOW A WEAK LOW OVER THE GULF MOVING
THROUGH THE FL PENINSULA TOWARD EARLY NEXT WEEK. THIS MAY INCREASE
RAIN CHANCES OVER THE REGION BUT DUE TO LOWER UNCERTAINTY WILL KEEP
POPS AROUND 20 PERCENT OR LESS DURING THIS TIMEFRAME.

&&

.AVIATION...
LINE OF SHRA MOVING THROUGH I-4 CORRIDOR THIS HOUR...EXPECTED TO
HOLD TOGETHER AND EXIT REGION AROUND 23Z. TEMPO MVFR IN HEAVIER
SHOWERS...MAIN CONCERN WILL BE WIND GUSTS UP TO 35KTS THROUGH 21Z.
ACTUAL COLD FRONT STILL A LITTLE WAYS BEHIND...AND WILL PUSH
THROUGH AREA BETWEEN 22/03Z AND 33/06Z WITH A FEW -SHRA POSSIBLE.
BREEZY NW WINDS BEHIND FRONT WITH G25KTS POSSIBLE OVERNIGHT INTO
EARLY WEDNESDAY MORNING. SKC BEHIND FRONT THROUGH WEDNESDAY.

&&

.MARINE...
TONIGHT-WEDNESDAY...LITTLE CHANGE IN THE FORECAST OVER THE NEXT 24
HOURS AS PRESSURE GRADIENT CONTINUES TO TIGHTEN IN RESPONSE TO
RAPIDLY DEEPENING SURFACE LOW OVER THE CAROLINAS AND STRONG COLD
FRONT MOVING THROUGH THE REGION THIS EVENING.

WEST-SOUTHWEST WINDS 15-20KTS AND GUSTY EARLY RAPIDLY WEST 20-25KTS
NEARSHORE/25-30KTS OFFSHORE THIS EVENING BEFORE SHIFTING NW LATE
THIS EVENING BEHIND COLD FRONT. FREQUENT GUSTS TO GALE FORCE WILL
ACCOMPANY 25-30KT WINDS OFFSHORE STARTING THIS EVENING AND FOR MUCH
OF THE OVERNIGHT.

HAVE EXPANDED THE GALE WARNING BEGINNING AT 7PM THROUGH WED MORNING
FOR ALL THE WATERS BEYOND 20 NM. NEARSHORE...A SMALL CRAFT ADVISORY
IS IN PLACE THROUGH WED AFTERNOON.

DUE TO THE STRONG OFFSHORE COMPONENT...SEAS REMAIN FAIRLY LOW AT THE
MOMENT WITH 2-4FT WITH UP TO 6FT WELL OFFSHORE THOUGH PERIODS
EVERYWHERE ARE A VERY CHOPPY 3-5SEC. AS WINDS INCREASE THIS EVE WILL
SEE SEAS BUILD TO 9-11FT OFFSHORE AND 4-7FT NEARSHORE BY DAYBREAK
WED BEFORE SLOWLY SUBSIDING THROUGH THE DAY.

THU-SAT...N/NW FLOW WILL FURTHER DECREASE INTO THU BEFORE ANOTHER
FRONT MOVES THROUGH EARLY FRI...INCREASING WINDS UP TO 15 TO 20
KNOTS AND SEAS BUILDING TO 6 FEET. WINDS WILL BECOME W/NW INTO SAT
AS HIGH PRESSURE RIDGE BUILDS IN FROM THE WEST WITH WINDS AROUND 15
KNOTS STILL POSSIBLE OFFSHORE.

&&

.FIRE WEATHER...
THIS AFTERNOON-WEDNESDAY...THOUGH MOST LOCATIONS WILL SEE LIGHT RAIN
WITH PRE-FRONTAL BAND THIS AFTERNOON DO NOT EXPECT ANY SIGNIFICANT
WETTING TO OCCUR. CHILLY DRY AIRMASS BEHIND COLD FRONT PASSAGE FOR
WEDNESDAY WITH RH VALUES DROPPING TO 20-30 PERCENT ACROSS THE ENTIRE
REGION. WINDS WILL BE 10-15MPH EARLY...BEFORE DIMINISHING IN THE
AFTERNOON.

CRITICALLY LOW RH VALUES WILL CONTINUE INTO THURSDAY BUT WINDS
WILL BE MUCH LIGHTER AROUND 5 MPH OUT OF THE N/NW.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  34  54  36  61 /  10   0   0   0
MCO  38  57  34  64 /  10   0   0   0
MLB  39  57  36  65 /  10   0   0   0
VRB  42  58  36  65 /  20   0   0   0
LEE  36  54  32  63 /  10   0   0   0
SFB  37  55  35  64 /  10   0   0   0
ORL  38  56  37  64 /  10   0   0   0
FPR  44  59  35  67 /  20   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

     WIND CHILL ADVISORY FROM 2 AM TO 10 AM EST WEDNESDAY FOR COASTAL
     VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EST WEDNESDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     GALE WARNING FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...MOSES
LONG TERM....PENDERGRAST
Hazardous weather outlook, Jan 21, 11:46 AM EST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1146 AM EST TUE JAN 21 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-220000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1146 AM EST TUE JAN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.HIGH WIND IMPACT...
WEST-SOUTHWEST WINDS 20 TO 25 MPH WILL OCCUR INTO THE EARLY
EVENING WITH GUSTS TO AROUND 30 MPH. A LAKE WIND ADVISORY IS IN EFFECT
THROUGH 7 PM THIS EVENING. WING GUSTS TO 40 MPH MAY ACCOMPANY
SCATTERED SHOWERS MOVING QUICKLY ACROSS THE INTERSTATE FOUR
CORRIDOR THIS AFTERNOON.

.EXCESSIVE COLD IMPACT...
TEMPERATURES IN LOW LYING...WIND PROTECTED LOCATIONS OF LAKE AND
INLAND VOLUSIA COUNTIES WILL FALL OVERNIGHT BEHIND A STRONG COLD
FRONT AND MAY REACH NEAR FREEZING OR JUST BELOW IN THE PRE DAWN
HOURS WEDNESDAY MORNING.

IN ADDITION...NORTHWEST WINDS WILL REMAIN ELEVATED BEHIND THE
FRONT AT 10 TO 15 MPH OVERNIGHT AND WILL COMBINE WITH TEMPERATURES
FALLING INTO THE 30S TO LOW 40S ACROSS MUCH OF EAST CENTRAL FLORIDA.
THIS WILL PRODUCE COLD WIND CHILLS TOWARD SUNRISE WEDNESDAY
MORNING.

REMEMBER TO PROTECT OUTDOOR TENDER VEGETATION. DRESS APPROPRIATELY
FOR THE COLD TEMPERATURES. BE SURE TO KEEP SPACE HEATERS AWAY FROM
CURTAINS AND OTHER FLAMMABLE MATERIALS.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL CONTINUE TO PRODUCE A MODERATE HAZARD FOR
RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA. SWIMMERS WHO
CHOOSE TO ENTER THE VERY CHILLY SURF SHOULD SWIM IN SIGHT OF A
LIFEGUARD.

.WIND AND SEA IMPACT...
WEST WINDS 20 TO 25 KNOTS OVER THE OPEN ATLANTIC WILL CONTINUE
INTO EVENING. WINDS WILL CONTINUE TO INCREASE TO 25 TO 30 KNOTS
OFFSHORE TONIGHT OUT OF THE NORTHWEST BEHIND A STRONG COLD FRONT.
FREQUENT GUSTS TO GALE FORCE WILL BE LIKELY TONIGHT OVER THE OPEN
ATLANTIC NORTH OF SEBASTIAN INLET. SEAS WILL BUILD TO 6 TO 8 FEET
NEAR SHORE AND 7 TO 10 FEET OFFSHORE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
MOSTLY CLEAR SKIES AND LIGHT WINDS WEDNESDAY NIGHT WILL BRING THE
POTENTIAL FOR AREAS OF FROST AND NEAR FREEZING TEMPERATURES...MAINLY
ACROSS INTERIOR PORTIONS OF EAST CENTRAL FLORIDA.

HAZARDOUS MARINE CONDITIONS WILL CONTINUE INTO WEDNESDAY FOR SMALL
CRAFT...ESPECIALLY OVER THE OPEN ATLANTIC. DRY CONDITIONS WILL
ALSO CONTINUE WITH PERIODIC ELEVATED WEST TO NORTHWEST WINDS INTO
LATE WEEK THAT WILL INCREASE FIRE SENSITIVITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PENDERGRAST

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 2:57 AM ESTFreeze WatchMLBLake, Volusia7 hr
Jan 21, 2:57 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
Jan 21, 3:42 AM ESTGale WarningMLB24 hr
Jan 21, 3:42 AM ESTSmall Craft AdvisoryMLB36 hr
Jan 21, 2:42 PM ESTWind Chill AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia19 hr
Jan 21, 5:00 PM ESTSpecial Weather StatementMLBSaint Lucie45 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.